# SDR AWXA200600753

- Difficulty date: April 7, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 46,954 hours, 33,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465583
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN MODIFICATION MAINTENANCE DISCOVERED BS 907 FRAME HAD 3 CRACKS, .75 INCHES, AT MOUNT HOLE BETWEEN STR 7R AND 8R.  MAINTENANCE REMOVED DAMAGED SECTION OF FRAME AT BS 907 AT MOUNT HOLE BETWEEN STR 7R AND 8R IAW BOEING 737-300 SRM 53-00-07-2R1 FIG 201.  FABRICATED REPAIR CHANNELS AND FILLER IAW BOEING 737-300 SRM 53-00-07-2R1.  INSTALLED FABRICATED REPAIR PARTS AT BS 907 FRAME BETWEEN STR 7R AND 8R IAW BOEING 737-300 SRM 53-00-07-2R1.
